# SDR 2006FA0000313

- Difficulty date: February 26, 2006
- Submitted: February 27, 2006
- Operation: General aviation
- Aircraft: N7536M
- Make and model: Cessna 175
- Aircraft serial: 55836
- Aircraft time: 2,641 hours
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Bracket
- Part number: 051313211
- Condition: Cracked
- Location: Engine Mount
- Part time: 2,641 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING VISUAL INSPECTION OF UPPER ENGINE MOUNT BRACKETS IN THE UPPER ENGINE MOUNT STRINGER ASSEMBLIES, FOUND THE L/H 0513132-11 BRACKET CRACKED. INSPECTION WAS PERFORMED DUE TO RECENT REPORTS OF FINDING BRACKETS CRACKED ON LIKE MODELS OF AIRCRAFT.
